# SDR 99ZZZM43

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR INTERIOR EMERGENCY EXIT LIGHT ASSY INOPERATIVE.  REPLACE LIGHT ASSY WITH SERVICEABLE UNIT AND OPS CHECK NORMAL IAW B737 WDM 33-51-01 PAGE 31.  (M)
